Tuesday, January 26, 2010

Bloody noses.
Headaches.
Total loss of appetite.
Extreme Fatigue/Exhaustion.
16+ hours of sleep a day.
(Emphasis on the "+")

I'm scared.
This cannot be a recipe for anything good.
I'm hoping it's just medicinal side effects.
Send your good thoughts my way.

5 comments:

Eva said...

Feel better girlie, I hate to hear you're feeling like this.

Ashlie said...

my thoughts guard you forever.

Reaper said...

sounds like the shitty flu or some type of it....


powerful thoughts of protection coming your way

Kellie said...

That doesn't sound good :(
I've had to take medicine that made me throw up all the time, so I pretty much hate it now..

Stephanie C said...

You are not alone
That was me a year ago
I wouldnt even get out of bed
I didnt even care to shower
Disgusting
Those meds are taking a shit on your body
They're slowly breaking you down
I want to mail you something else
I have this interesting DVD you might like but hate at the same time
I have mixed feelings about it but I will also send you this crazy booklet on the unmentioned side effects of psychiatric drugs
Easier said than done but get up, get out of the house, and do something before you rot away in your sleep

Sorry if this sounds weird. I'm a little off today myself but woman, go volunteer at an old peoples home or something like that. Oh! Go volunteer at an animal shelter.